Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2001, Volume 41, Number 11, Pages 1734–1741 (Mi zvmmf1265)  

On an initial-boundary value problem in magnetic hydrodynamics

M. O. Korpusov, A. G. Sveshnikov

M. V. Lomonosov Moscow State University, Faculty of Physics

Full text: PDF file (1012 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2001, 41:11, 1651–1658

Bibliographic databases:
UDC: 517.958:531.742
MSC: Primary 76W05; Secondary 35Q35, 76X05
Received: 10.10.2000

Citation: M. O. Korpusov, A. G. Sveshnikov, “On an initial-boundary value problem in magnetic hydrodynamics”, Zh. Vychisl. Mat. Mat. Fiz., 41:11 (2001), 1734–1741; Comput. Math. Math. Phys., 41:11 (2001), 1651–1658

Citation in format AMSBIB
\Bibitem{KorSve01}
\by M.~O.~Korpusov, A.~G.~Sveshnikov
\paper On an initial-boundary value problem in magnetic hydrodynamics
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2001
\vol 41
\issue 11
\pages 1734--1741
\mathnet{http://mi.mathnet.ru/zvmmf1265}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1882280}
\zmath{https://zbmath.org/?q=an:1039.76531}
\transl
\jour Comput. Math. Math. Phys.
\yr 2001
\vol 41
\issue 11
\pages 1651--1658


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1265
  • http://mi.mathnet.ru/eng/zvmmf/v41/i11/p1734

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:235
    Full text:101
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022